On Thursday 29th March, i woke up with my right eye weeping, i presumed i had pink eye, but couldnt go to see a doctor until Sunday as i was away on a business trip.
By the time i went to the urgent care on Sunday, my left eye had also started weeping, and my right eye was swollen closed, my eye lids swollen and red, and the right side of my face was all very swollen, so the doctor presumed i had a bad case of bacterial conjunctivitis. She gave me a antibiotic shot on Sunday and Monday, she also gave me antibitoic tablets and eyedrops. By the time i saw her on Wednesday 4th April, she wasnt happy that it hadnt improved a great deal even though the swelling had gonedown
She refered me to a eye specialist last Thursday, and she said that i had viral pink eye, and to stop taking the antibitoic tablets, and i could carry on taking the antibiotics eyedrops if i wanted to. She prescribed me steroid eyedrops.
So i just started taking the steroid eyedrops and not the antibiotic ones for a couple of days, but my eyes were still not improving. I was also waking up with my eyes stuck together and yellow crust on them, which from hat i read is Bacrerial. So i started taking the antibiotic eyedrops and the steroids together
Anyways now im looking for another opinion, as my eyesight is getting blurrier by the day, i can no longer read anytihng with my right eye, and my left eye is also getting worse
well its probably not bacterial. lots of 'urgent care' clinics assume bacterial conjunctivitis and over-Rx antibiotics IMO. an 'antibiotic shot' is a strange thing to Rx IMO for 'bacterial conjunctivitis'.
anyway if it is viral, it'll clear up on its own. not much you can do. steroids usually dont help, antibiotics definitely dont help. in fact, depending on the antibiotic you were Rx'd and your sensitivities, antibiotics can actually make corneal inflammatory conditions WORSE.
dont know why you're not better. but if its viral its pretty much untreatable.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.